# SDR IPXA12176119

- Difficulty date: October 26, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 9,934 hours, 6,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 231QJ HAS LOWER SKIN BROKEN AND DELAMINATED.     FABRICATED FLOORBOARD IAW EO A300-5320-40552-B APPENDIX B.
